Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

166 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I recently went to get my birth control pills and

I recently went to get my birth control pills and the brand I have always gotten was backorderd so they gave me an off brand. Same dose but now I’ve had a constant light bleeding for over a month and a half straight. Is it from the brand change or should I get a higher dose? I’m currently at 1-35-28
Tue, 2 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I ve been on birth control for a few months, but just recently, maybe the past week, I ve been hungry practically every minute of the day. I can t stop eating and I ve gained a little bit of weight. What should I do to make this constant hunger go away?

doctor1 MD

I ve been taking Tri-Sprintec for over four years and just recently was prescribed sulfamethoxazole for a possible uti. I had unprotected sex and my boyfriend is worried. Im on the last week of pills (two days left). Does this antibiotic significantly interfere with the birth control pills? Should I go purchase Plan B?

doctor1 MD

One of my ovaries (I believe it is) is itchy and sometimes hurts. But only the left one??? Also I was on birth control called Emplanon (or something rather) I ve been on it for about three years and have gotten my period recently does that mean it s out or just low? Would the two be related???

Loading Online Doctors....